# SDR AALA006076

- Difficulty date: April 11, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N824RA
- Make and model: Doug DC-9-82
- Aircraft serial: 53017
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 59306431
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX-CCI - CABIN EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY ON LEFT FORWARD EXIT EMERGENCY LT, EXIT LT AND CABIN EMERGENCY LTS.  OPS CHECK OK.  (M)
